An analysis of skewness and skewness persistence in three emerging markets

Adcock, C.J. and Shutes, K. (2005) An analysis of skewness and skewness persistence in three emerging markets. Emerging Markets Review, 6 (4). pp. 396-418. ISSN 1566-0141

Abstract

Metadata

Authors/Creators:
  • Adcock, C.J.
  • Shutes, K.
Copyright, Publisher and Additional Information: © 2005 Elsevier. This is an author produced version of a paper subsequently published in Emerging Markets Review. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Emerging market; Generalised error distribution; Skew normal distribution; Skewness; Skewness persistence
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Miss Anthea Tucker
Date Deposited: 21 Jun 2010 15:32
Last Modified: 08 Feb 2013 17:00
Published Version: http://dx.doi.org/10.1016/j.ememar.2005.09.004
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.ememar.2005.09.004

Download

Filename: Adcock_10951.pdf

Share / Export

Statistics